Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 50, NWS Goodland, KS

June 1, 2014Sherman County, Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 1, 2014, 3:56 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2014, 3:56 PM MDT (21:56 UTC)
Expired
Jun 1, 2014, 5:00 PM MDT
In force
64 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Sherman County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 51 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:07 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-361 J/kg
Mixed-layer LCL
2352 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WUUS53 KGLD 012156
SVRGLD
KSC181-193-012300-
/O.NEW.KGLD.SV.W.0050.140601T2156Z-140601T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
456 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SHERMAN COUNTY IN NORTHWEST KANSAS...
  THOMAS COUNTY IN NORTHWEST KANSAS...

* UNTIL 600 PM CDT/500 PM MDT/

* AT 354 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
  OF EDSON...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BREWSTER...LEVANT...COLBY...MINGO...GEM AND HALFORD.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 27 AND 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
GOODLAND.

&&

LAT...LON 3932 10076 3914 10152 3929 10164 3957 10100
      3957 10096
TIME...MOT...LOC 2156Z 239DEG 22KT 3926 10147

HAIL...1.50IN
WIND...60MPH

$$

THEDE
3 follow-up statements
844 
WWUS53 KGLD 012210
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
410 PM MDT SUN JUN 1 2014

KSC181-193-012300-
/O.CON.KGLD.SV.W.0050.000000T0000Z-140601T2300Z/
THOMAS KS-SHERMAN KS-
510 PM CDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SHERMAN AND THOMAS COUNTIES UNTIL 600 PM CDT/500 PM MDT/...

AT 508 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF BREWSTER...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEVANT...COLBY...MINGO...GEM AND HALFORD.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 27 AND 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
GOODLAND.

&&

LAT...LON 3932 10076 3914 10152 3929 10164 3957 10100
      3957 10096
TIME...MOT...LOC 2211Z 239DEG 22KT 3930 10131

HAIL...1.25IN
WIND...60MPH

$$

THEDE
493 
WWUS53 KGLD 012218
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
418 PM MDT SUN JUN 1 2014

KSC181-012228-
/O.CAN.KGLD.SV.W.0050.000000T0000Z-140601T2300Z/
SHERMAN KS-
418 PM MDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERMAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3932 10076 3917 10139 3939 10139 3957 10100
      3957 10096
TIME...MOT...LOC 2218Z 239DEG 22KT 3932 10126

$$

KSC193-012300-
/O.CON.KGLD.SV.W.0050.000000T0000Z-140601T2300Z/
THOMAS KS-
518 PM CDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THOMAS COUNTY
UNTIL 600 PM CDT...

AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF LEVANT...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEVANT...COLBY...MINGO...GEM AND HALFORD.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 36 AND 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
GOODLAND.

&&

LAT...LON 3932 10076 3917 10139 3939 10139 3957 10100
      3957 10096
TIME...MOT...LOC 2218Z 239DEG 22KT 3932 10126

HAIL...1.00IN
WIND...60MPH

$$

THEDE
609 
WWUS53 KGLD 012240
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
440 PM MDT SUN JUN 1 2014

KSC193-012251-
/O.CAN.KGLD.SV.W.0050.000000T0000Z-140601T2300Z/
THOMAS KS-
540 PM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR THOMAS COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. 

LAT...LON 3932 10076 3917 10139 3939 10139 3957 10100
      3957 10096
TIME...MOT...LOC 2241Z 239DEG 22KT 3939 10110

$$

THEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:42 PM MDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 1, 1:42 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
142 PM MDT SUN JUN 1 2014

.SHORT TERM...(THIS EVENING)
ISSUED AT 125 PM MDT SUN JUN 1 2014

LATEST WATER VAPOR IMAGERY INDICATES DRY UPPER LEVEL AIR OVER THE
SOUTHERN HALF OF THE TRI-STATE AREA. UPPER LEVEL ANALYSIS SHOWS A
500MB TROUGH MOVING IN FROM THE WEST COINCIDENT WITH THE WEST EDGE
OF THE DRY UPPER LEVEL AIR. FURTHER EAST LARGE SCALE LIFT IS PRESENT OVER
THE EASTERN HALF OF THE AREA AS THE LEFT EXIT OF THE 300MB JET IS
OVERHEAD. AT THE SURFACE A TROUGH OF LOW PRESSURE WAS SITUATED
FROM NEAR WILD HORSE NORTHEAST TO GOODLAND AND NEAR MCCOOK. BEHIND
THE FRONT AN OUTFLOW BOUNDARY WAS MOVING SOUTH INTO THE AREA.

WITH BROAD LIFT OVER THE AREA ANTICIPATE SCATTERED STORMS TO
DEVELOP AS THE AFTERNOON PROGRESSES WITH STORMS ALSO DEVELOPING
ALONG THE AFOREMENTIONED SURFACE BOUNDARIES. AS THE AFTERNOON
PROGRESSES THE STORMS WILL MERGE INTO ONE OR MORE LINE SEGMENTS.
THE PRIMARY SEVERE WEATHER THREAT WILL BE VERY LARGE HAIL UP TO
TENNIS BALL SIZE AS WELL AS LOCALLY HEAVY RAINFALL DUE TO TRAINING
STORMS. SEVERE WINDS CAN BE EXPECTED WITH ANY STORM THAT DEVELOPS
AND A TORNADO CANNOT BE RULED OUT...ALTHOUGH THE POSSIBILITY WILL
DWINDLE THROUGH THE AFTERNOON. FOR FURTHER INFORMATION REGARDING
THE TIMING AND SPECIFIC LOCATION OF THE CURRENT SEVERE WEATHER
THREAT CONSULT THE HAZARDOUS WEATHER OUTLOOK. THE BEST WINDOW FOR
SEVERE WEATHER WILL BE MID AFTERNOON THROUGH EARLY EVENING.

EARLY THIS EVENING A COLD FRONT WILL MOVE INTO THE AREA FROM THE
NORTH. AHEAD OF THE FRONT IS AN AREA OF HIGHER 850MB MOISTURE. AM
THINKING THIS WILL ALLOW CONVECTION TO CONTINUE AHEAD OF THE FRONT
BUT THEN CAUSE IT TO DIMINISH AS DRIER AIR MOVES IN BEHIND THE FRONT.
THE COLD FRONT WILL BE OUT OF THE TRI-STATE AREA BY LATE EVENING
ALTHOUGH A FEW LINGERING STORMS CANNOT BE RULED OUT BEFORE THE
DRIER 850MB AIR MOVES THROUGH THE REST OF THE AREA BY MIDNIGHT.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 123 PM MDT SUN JUN 1 2014

DISCUSSION WILL BE SHORT AS SEVERE STORMS HAVE BEGUN.

MONDAY-MONDAY NIGHT...FRONTAL BOUNDARY SOUTH OF THE AREA IN THE
MORNING WITH LIGHT NORTH TO NORTHEAST. DURING THE AFTERNOON AND
INTO THE NIGHT SFC HIGH MOVES EAST WITH WINDS BECOMING
EAST/SOUTHEAST...STRONGEST SPEEDS (15-20 MPH) GENERALLY ALONG AND
WEST OF THE CO/KS BORDER. MODELS CONTINUE TO DISAGREE ON TIMING OF
AN APPROACHING DISTURBANCE WITH THE GFS FURTHER EAST (CO/KS
BORDER) THAN THE NAM (FAR EASTERN COLORADO). WILL SPLIT THE TWO
AND HEDGE TOWARD THE NAM WITH LATE AFTERNOON THUNDERSTORMS. ANY
STORMS THAT DO FORM SHOULD LIFT TO THE NORTH AND EAST THROUGH
MIDNIGHT THEN GAIN A BIT OF STRENGTH THROUGH EARLY TUESDAY
MORNING. HIGHS IN THE 80S WITH LOWS MILD AGAIN IN THE 50S AND 60S.

TUESDAY-TUESDAY NIGHT...GRADIENT INCREASES ACROSS THE AREA DURING
THE MORNING WITH SOUTH WINDS GUSTING 35 TO PERHAPS 40 MPH. BY
AFTERNOON WINDS SHIFT TO THE WEST/SOUTHWEST AT SIMILAR SPEEDS AS
DRY LINE MOVES THROUGH. DEW POINTS BEHIND THE DRY LINE WILL DROP
CONSIDERABLY AND WHEN COMBINED WITH AFTERNOON HIGHS WELL INTO THE
90S AND PROBABLY SOME LOW 100S CREATE VERY LOW HUMIDITY VALUES.
COOLER AIR MOVES IN TUESDAY NIGHT AS WINDS SHIFT TO THE NORTHWEST.
MAY SEE THUNDERSTORMS AHEAD OF THE DRY LINE ACROSS THE EAST AND
SOUTHEAST DURING THE AFTERNOON AND EARLY EVENING.

WEDNESDAY-WEDNESDAY NIGHT...DRY CONDITIONS EXPECTED DURING THE
DAY WITH AN INCREASE IN PRECIP CHANCES DURING THE NIGHT AS A
WEATHER DISTURBANCE MOVES THROUGH. HIGHS COOL BACK INTO THE 80S
WITH LOWS IN THE 50S TO LOW 60S.

THURSDAY-SUNDAY...WILL CONTINUE TO SEE DIURNAL LATE AFTERNOON AND
OVERNIGHT PRECIPITATION CHANCES ABOUT EVERY DAY. HIGH TEMPERATURES
GENERALLY IN THE 70S WITH LOWS GENERALLY IN THE 50S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1157 AM MDT SUN JUN 1 2014

VFR TO MVFR CONDITIONS FORECAST FOR THE 18Z TAFS. SOUTHERLY WINDS
WILL GRADUALLY TURN TO THE WEST AND NORTH THIS AFTERNOON AND
EVENING. TIMING THE START OF THUNDERSTORMS IS RATHER DIFFICULT
GIVEN THEY WILL INITIALLY BE FAIRLY SCATTERED. INCLUDED A VCTS
MENTION AS A RESULT. KGLD WILL BE ON THE FAR WEST EDGE OF THE
SEVERE WEATHER BUT KMCK COULD BE IN THE MUCH BETTER PLACEMENT.
WILL NOT PLACE A MENTION OF STRONG TO SEVERE WIND GUSTS IN THE TAF
AT THIS TIME DUE TO LOW CONFIDENCE THE STRONGEST WINDS WILL MOVE
OVER THE SITE. HOWEVER WILL AMEND THE TAF AS NEEDED.

OVERNIGHT THE COOLER AIR BEHIND THE FRONT COMBINED WITH MOIST LOW
LEVEL AIR BEHIND THE FRONT WILL ALLOW FOR STRATUS TO MOVE OVER THE
TAF SITES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...99
AVIATION...JTL
Hazardous weather outlook, Jun 1, 10:32 AM MDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1032 AM MDT SUN JUN 1 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021500-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1032 AM MDT SUN JUN 1 2014 /1132 AM CDT SUN JUN 1 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON OVER
THE TRI-STATE AREA. THUNDERSTORM COVERAGE WILL INCREASE THROUGH
THE AFTERNOON AND INTO THE EVENING...MAINLY EAST OF THE COLORADO
BORDER. A COLD FRONT WILL MOVE INTO THE AREA FROM THE NORTH EARLY
THIS EVENING. THUNDERSTORMS WILL DWINDLE BEHIND THE FRONT FROM
NORTHWEST TO SOUTHEAST...WITH MOST OF THE STORM ACTIVITY EAST OF
THE AREA BY OR SHORTLY AFTER MIDNIGHT.

THE PRIMARY THREAT WILL BE LARGE HAIL UP TO TENNIS BALL SIZE EAST
OF THE COLORADO BORDER AND NORTH OF HIGHWAY 40 THROUGH EARLY
EVENING. THE OTHER PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL
MAINLY EAST OF HIGHWAY 25 EARLY THIS AFTERNOON THEN SHIFTING SOUTH
OF I-70 BY LATE AFTERNOON INTO EARLY EVENING.

A TORNADO CANNOT BE RULED OUT EAST OF HIGHWAY 25 THIS
AFTERNOON...BUT TORNADO DEVELOPMENT WILL BECOME LESS LIKELY AS THE
AFTERNOON PROGRESSES.

SEVERE WINDS WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS EAST OF
THE COLORADO BORDER THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY OVER
PARTS OF THE TRI STATE REGION...WITH SEVERE THUNDERSTORMS
POSSIBLE EACH DAY.

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FOR THE AREA
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING
PRIMARILY EAST OF THE COLORADO BORDER. SEVERE WEATHER REPORTS ARE
APPRECIATED BY PHONE OR THROUGH FACEBOOK AND TWITTER.

JTL

In the hours before

Local storm report, Jun 1, 2:55 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
255 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             10 SSW RUSSELL SPRINGS  38.79N 101.26W
06/01/2014  E1.00 INCH       LOGAN              KS   PUBLIC

&&

024
Special weather statement, Jun 1, 3:13 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
313 PM MDT SUN JUN 1 2014

KSZ013-012130-
SHERMAN-
313 PM MDT SUN JUN 1 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CENTRAL SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR RULETON...MOVING EAST AT
25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3947 10168 3925 10165 3924 10197 3945 10198
TIME...MOT...LOC 2113Z 257DEG 22KT 3936 10183

LUNDQUIST
Special weather statement, Jun 1, 3:17 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
317 PM MDT SUN JUN 1 2014

KSZ042-012130-
WICHITA-
417 PM CDT SUN JUN 1 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WEST CENTRAL WICHITA COUNTY IN WEST CENTRAL KANSAS...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR MARIENTHAL...MOVING EAST
AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3863 10125 3866 10112 3846 10112 3844 10120
TIME...MOT...LOC 2117Z 252DEG 26KT 3855 10112

LUNDQUIST
Local storm report, Jun 1, 3:19 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
319 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     DUST STORM       1 SSW HORACE            38.47N 101.79W
06/01/2014                   GREELEY            KS   NWS EMPLOYEE

            NEAR 0 VISIBILITY IN DUST WITH NICKEL SIZE HAIL

&&

ALW
Special weather statement, Jun 1, 3:30 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
330 PM MDT SUN JUN 1 2014

KSZ004-012145-
NORTON-
430 PM CDT SUN JUN 1 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DENSMORE...MOVING NORTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3957 9978 3968 9986 3979 9963 3979 9962
      3957 9962
TIME...MOT...LOC 2130Z 244DEG 31KT 3965 9967

THEDE
Local storm report, Jun 1, 3:35 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
335 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             6 N TRIBUNE             38.56N 101.75W
06/01/2014  M0.75 INCH       GREELEY            KS   NWS EMPLOYEE

&&

ALW

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:03 PM MDTSpecial Weather StatementGLDSherman27 min
Jun 1, 5:04 AM MDTSpecial Weather StatementGLDLogan26 min
Jun 1, 5:45 AM MDTSpecial Weather StatementGLDGove30 min
Jun 1, 12:10 PM MDTSpecial Weather StatementGLDGraham20 min
Jun 1, 12:41 PM MDTSpecial Weather StatementGLDNorton19 min
Jun 1, 1:35 PM MDTSpecial Weather StatementGLDDecatur25 min
Jun 1, 1:53 PM MDTSpecial Weather StatementGLDWallace17 min
Jun 1, 2:01 PM MDTSevere Thunderstorm WarningGLDNorton59 min
Jun 1, 2:10 PM MDTSevere Thunderstorm WarningGLDLogan50 min
Jun 1, 2:42 PM MDTFlash Flood WarningGLDNorton3 hr
Jun 1, 2:47 PM MDTSevere Thunderstorm WarningGLDGreeley28 min
Jun 1, 2:53 PM MDTSpecial Weather StatementGLDSherman22 min
Jun 1, 2:57 PM MDTSevere Thunderstorm WarningGLDLogan63 min
Jun 1, 2:59 PM MDTSevere Thunderstorm WarningGLDNorton61 min
Jun 1, 3:08 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita52 min
Jun 1, 3:13 PM MDTSpecial Weather StatementGLDSherman17 min
Jun 1, 3:17 PM MDTSpecial Weather StatementGLDWichita13 min
Jun 1, 3:24 PM MDTSevere Thunderstorm WarningGLDGove66 min
Jun 1, 3:30 PM MDTSpecial Weather StatementGLDNorton15 min
Jun 1, 3:35 PM MDTSevere Thunderstorm WarningGLDWichita55 min
Jun 1, 3:44 PM MDTSevere Thunderstorm WarningGLDGove46 min
Jun 1, 4:26 PM MDTSpecial Weather StatementGLDSheridan19 min
Jun 1, 4:29 PM MDTSpecial Weather StatementGLDSherman31 min
Jun 1, 4:43 PM MDTSpecial Weather StatementGLDGove32 min
Jun 1, 4:49 PM MDTSevere Thunderstorm WarningGLDGove, Sheridan56 min
Jun 1, 5:11 PM MDTSevere Thunderstorm WarningGLDGraham, Sheridan64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.